# SDR 05FDEA01813

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERIOR STIFFENER FOR UPPER AUX TANK FOUND CORRODED AT STA 1345 RBL 98 AS MARKED.  REMOVED AND INSTALLED AS PER SRM 52-57-12.
